과학인

SCIENTISTS

  •   >  
  • 기초과학인
  •   >  
  • 과학인
이름 김수환  (Kim, Soo Hwan)  
소속 동의대학교 자연과학대학 수학과   
주소 부산시 부산진구 엄광로 995
Tel
FAX
The dual and mirror images of the Dunwoody 3-manifolds. (Kim, Yangkok) Int. J. Math. Math. Sci. (2013), Vol , Pages 7 pp
On the generalized Dunwoody 3-manifolds. (Kim, Yangkok) Osaka J. Math. (2013), Vol 50, Pages 457–476
Stability of n -Lie homomorphisms and Jordan n -Lie homomorphisms on n -Lie algebras. (Kim, Seong Sik; Rassias, John Michael; Cho, Yeol Je) J. Math. Phys. (2013), Vol 54, Pages 053501, 7
On the stability of (α,β,γ) -derivations and Lie C^∗ -algebra homomorphisms on Lie C^∗ -algebras: a fixed points method. (Kim, Seong Sik; Kim, Ga Ya) Math. Probl. Eng. (2013), Vol , Pages 5 pp
On the polynomial of the Dunwoody (1,1) -knots. (Kim, Yangkok) Kyungpook Math. J. (2012), Vol 52, Pages 223–243
On the 2-bridge knots of Dunwoody (1,1) -knots. (Kim, Yangkok) Bull. Korean Math. Soc. (2011), Vol 48, Pages 197–211
On hyperbolic 3-manifolds obtained by Dehn surgery on links. (Kim, Yangkok) Int. J. Math. Math. Sci. (2010), Vol , Pages 8 pp
Sensitivity analysis for a system of generalized nonlinear mixed quasi-variational inclusions with (A,η) -accretive mappings in Banach spaces. (Jeong, Jae Ug) Bull. Korean Math. Soc. (2009), Vol 46, Pages 1175–1188
On hyperbolic 3-manifolds with symmetric Heegaard splittings. (Kim, Yangkok) J. Korean Math. Soc. (2009), Vol 46, Pages 1119–1137
Sensitivity analysis for a system of generalized nonlinear mixed quasi-variational inclusions in q -uniformly smooth Banach spaces. (Jeong, Jae Ug) Appl. Math. Comput. (2008), Vol 202, Pages 178–187.
Weak and strong convergence of the Ishikawa iteration process with errors for two asymptotically nonexpansive mappings. (Jeong, Jae Ug) Appl. Math. Comput. (2006), Vol 181, Pages 1394–1401
On certain classes of links and 3-manifolds. (Kim, Yangkok) Commun. Korean Math. Soc. (2005), Vol 20, Pages 803–812
The tunnel number one knot with bridge number three is a (1,1) -knot. Kyungpook Math. J. (2005), Vol 45, Pages 67–71
On spatial theta-curves with the same (Z_2 ⊕Z_2 ) -fold and 2-fold branched covering. Note Mat. (2004/05), Vol 23, Pages 111–122
On some finite orders of certain cyclically presented groups. (Kim, Yangkok) Algebra Colloq. (2004), Vol 11, Pages 477–482
Torus knots and 3-manifolds. (Kim, Yangkok) J. Knot Theory Ramifications (2004), Vol 13, Pages 1103–1119
On infinite classes of genus two 1-bridge knots. (Kim, Yangkok) Commun. Korean Math. Soc. (2004), Vol 19, Pages 531–544
θ -curves inducing two different knots with the same 2-fold branched covering spaces. (Kim, Yangkok) Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8) (2003), Vol 6, Pages 199–209
Heegaard splittings of the Brieskorn homology spheres that are equivalent after one stabilization. (Im, Young Ho) Note Mat. (2000/01), Vol 20, Pages 53–63
An irreducible Heegaard diagram of the real projective 3-space P^3 . (Im, Young Ho) Int. J. Math. Math. Sci. (2000), Vol 23, Pages 123–129
Approximate fibrations on PL manifolds. (Im, Young Ho) Bull. Korean Math. Soc. (1998), Vol 35, Pages 491–501

이 페이지에서 제공하는 정보에 만족하십니까?